# SDR HALA20240930174

- Difficulty date: September 28, 2024
- Submitted: October 1, 2024
- Operation: Air carrier
- Aircraft: N4787K
- Make and model: Airbus A330-343
- Aircraft serial: 01874
- Aircraft time: 773 hours, 178 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Lock
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - FOUND BROKEN DOUBLE LOCK ASSEMBLY IN AFT OF MAIN CARGO DECK IN ZONE 3, RH CENTER AREA (RR LOCATION). REMOVED AND REPLACED DOUBLE LOCK ASSEMBLY IAW A330 CMM 25-51-85.
